Alert archive / Kentucky / Flash Flood Warnings in 2011
Flash Flood Warning 44, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 22, 2011, 10:18 PM EDT for Clark County, Floyd County, Indiana; 4 counties in Kentucky. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2011, 10:18 PM EDT (02:18 UTC)
- Expired
- Jun 23, 2011, 1:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, IN, Floyd County, IN, Henry County, KY, Jefferson County, KY, Oldham County, KY, Shelby County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 10:23 PM EDT | FLOOD | Louisville, KY | SPOTTER RELAYED REPORT OF STREETS UNDER WATER AT TYNE AND CORDOVA RDS NORTH OF 4400 BLOCK OF SHELBYVILLE RD |
| Jun 22, 10:40 PM EDT | FLOOD | 2 E Pleasure Ridge Park, KY | WATER REPORTED OVER THE ROAD...BEGINNING TO ECLIPSE TOP OF DITCH BANKS NEAR ST. ANDREWS CHURCH RD |
| Jun 22, 11:34 PM EDT | FLASH FLOOD | Jeffersontown, KY | 4 FEET OF WATER OVER WATTERSON TRAIL. REPORTED BY METRO SAFE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 76 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 517 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
567
WGUS53 KLMK 230218
FFWLMK
INC019-043-KYC103-111-185-211-230515-
/O.NEW.KLMK.FF.W.0044.110623T0218Z-110623T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1018 PM EDT WED JUN 22 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN HENRY COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF LOUISVILLE...
SOUTHERN OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHWESTERN SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 115 AM EDT
* AT 1015 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FROM
THUNDERSTORMS OVER THE WARNED AREA THAT SEVERAL AREA ROADWAYS ARE
UNDERWATER. FRANKFORT AVENUE AS WELL AS BALLARDSVILLE ROAD ARE
IMPACTED AT THIS TIME WITH SEVERAL FEET OF WATER OVER THE
ROADWAYS. CRAIGS CREEK IS OVERFLOWING IT/S BANKS AS WELL.
MOTORISTS ARE URGED TO STAY CLEAR OF THESE AREAS.
* LOCATIONS IMPACTED INCLUDE...JEFFERSONVILLE...NEW ALBANY...
MIDDLETOWN...ANCHORAGE...JEFFERSONTOWN...
IN ADDITION...ORCHARD GRASS HILLS...PARK LAKE AND TODDS POINT ARE
INCLUDED IN THIS FLASH FLOOD WARNING.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE OVER
THE NEXT HOUR WITHIN THE WARNED AREA...WHICH WILL ONLY MAKE CURRENT
FLOODING CONDITIONS WORSE AND INCREASE FLASH FLOOD POTENTIAL IN
OTHER AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE
AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3829 8514 3810 8591 3818 8591 3818 8592
3827 8593 3843 8517
$$
MP1 follow-up statement
819
WGUS73 KLMK 230515
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
115 AM EDT THU JUN 23 2011
INC019-043-KYC103-111-185-211-230522-
/O.EXP.KLMK.FF.W.0044.000000T0000Z-110623T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK IN-FLOYD IN-HENRY KY-OLDHAM KY-JEFFERSON KY-SHELBY KY-
115 AM EDT THU JUN 23 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 115 AM EDT FOR NORTHWESTERN
SHELBY...NORTHERN JEFFERSON...SOUTHERN OLDHAM...SOUTHWESTERN HENRY...
SOUTHEASTERN FLOYD AND SOUTHERN CLARK COUNTIES...
URBAN FLASH FLOOD WATERS HAVE RECEDED ACROSS THE WARNED AREA. THE
WARNING WILL BE ALLOWED TO EXPIRE AT 115 AM EDT.
TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE
AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3829 8514 3810 8591 3818 8591 3818 8592
3827 8593 3843 8517
$$
MPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:59 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 22, 6:59 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 659 PM EDT WED JUN 22 2011 ...UPDATED AVIATION DISCUSSION... .SHORT TERM (TONIGHT AND THURSDAY)... CLOUD COVER CONTINUES TO DECREASE ACROSS THE REGION THIS AFTERNOON AS LOW CLOUDS ARE LIFTING AND MIXING OUT. WHERE THE SUN HAS COME OUT...TEMPERATURES HAVE CLIMBED RAPIDLY WITH MOST LOCATIONS IN WESTERN KENTUCKY IN THE MID TO UPPER 80S. BY THE TIME ONE GETS TOWARD THE I-65 CORRIDOR...TEMPS ARE APPROACHING 80 AND MID-UPPER 70S WERE LOCATED ACROSS THE EASTERN SECTIONS. SFC COLD FRONT APPEARS TO BE CROSSING OVER THE WABASH AND OHIO RIVERS WITH A NOTICEABLE DROP IN DEWPOINTS ACROSS SOUTHERN ILLINOIS. FURTHER EAST ACROSS SOUTHERN INDIANA SOUTHWARD INTO CENTRAL KENTUCKY...THE INCREASING TEMPERATURES AND HIGH DEWPOINTS HAS LED TO INCREASING INSTABILITY. IN GENERAL...MLCAPE VALUES ARE IN THE 1500-2000 J/KG WITH A SW-NE AXIS OF LI'S DROPPING TO AROUND -4 TO -6 DEG C. DESPITE THE THE INSTABILITY AND MARGINAL CONVERGENCE ALONG THE FRONTAL INTERFACE...OVERALL MOISTURE QUANTITY AND QUALITY ARE NOT ALL THAT IMPRESSIVE. PRECIP WATER VALUES ARE ONLY RUNNING AROUND 1.3-1.4 INCHES...WHILE MUCH HIGHER VALUES WERE POOLED ACROSS CENTRAL TENNESSEE AND POINTS SOUTH. RECENT VIS SAT IMAGERY SHOWS CU FIELD DEVELOPING AND RECENT RADAR SCANS SHOW CONVECTION TRYING TO FIRE. MUCH OF IT IS NORTH OF THE REGION CLOSER TO THE UPPER LEVEL SUPPORT...WHILE ANOTHER BATCH IS FURTHER SOUTH CLOSER TO THE BETTER MOISTURE. FOR THE REST OF THE AFTERNOON AND TONIGHT...SHORT TERM HIGH RESOLUTION MODELS INDICATE THAT SCATTERED CONVECTION SHOULD CONTINUE TO FILL IN ACROSS THE REGION LATE THIS AFTERNOON AND EVENING. BEST CHANCES WOULD BE ALONG AND EAST OF THE NATCHER PARKWAY IN KENTUCKY. SOME STORMS MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. STORMS SHOULD CONTINUE EAST AND BEGIN TO DIMINISH WITH THE LOSS OF HEATING AND THE MORE STABLE ENVIRONMENT ACROSS THE EASTERN SECTIONS OF THE FORECAST AREA. STILL FEEL THAT CHANCE POPS IS THE WAY TO GO THIS EVENING AND TONIGHT...PLAN ON DROPPING POPS OF SIGNIFICANTLY AFTER MIDNIGHT WITH TEMPERATURES COOLING INTO THE UPPER 60S TO AROUND 70. FOR THURSDAY...UPPER LEVEL TROUGH WILL BE ALMOST OVERHEAD ACROSS THE REGION WITH LARGE SFC AND UPPER LEVEL LOW UP OVER THE GREAT LAKES STATES. AS THE DAY GOES ON...DIURNAL HEATING WILL LIKELY RESULT IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION. HIGHEST CONCENTRATION WOULD BE JUST TO OUR EAST AHEAD OF THE UPPER LEVEL TROUGH AND ALONG THE SFC COLD FRONTAL BOUNDARY. PLAN ON KEEPING LOWER POPS IN THE WEST AND SLIGHTLY HIGHER POPS IN THE EAST. SKIES SHOULD GENERALLY BE PARTLY TO MOSTLY CLOUDY WITH AFTERNOON HIGHS WARMING INTO THE UPPER 70S ACROSS SOUTHERN INDIANA AND LOWER 80S ACROSS THE NORTHERN HALF OF KENTUCKY. SOME MID 80S WILL BE POSSIBLE ACROSS THE SOUTHERN HALF OF THE STATE WHERE LESSER AMOUNTS OF CLOUDS MAY RESULT IN MORE SFC HEATING. .LONG TERM (THURSDAY NIGHT - WEDNESDAY)... THURSDAY NIGHT - SUNDAY... WITH THE FRONTAL BOUNDARY OFF TO OUR EAST THURS NIGHT...ONLY A FEW RESIDUAL SHOWERS/STORMS WILL BE POSSIBLE ALONG THE SOUTHERN SIDE OF THE GREAT LAKES LOW PRESSURE SYSTEM MAINLY BEFORE MIDNIGHT. A FRONTAL BOUNDARY STILL LOOKS TO SET UP TO OUR SW FOR THE WEEKEND. MODELS ARE STILL HAVING PROBLEMS WITH LOCATION AND EXACTLY HOW FAR NORTH IT WILL SET UP. THE 12Z MODELS FROM TODAY HAVE TRENDED FARTHER SOUTH AND SLOWER WITH THE BOUNDARY THAN PREVIOUS RUNS...THEREFORE HAVE DECREASED POPS FOR FRI AND SAT. SUNDAY LOOKS TO HAVE A PRETTY DECENT CHANCE OF RAIN WITH A POSSIBLE MCS COMING THROUGH THE AREA ALONG THE BOUNDARY. AS FOR TEMPS...UPPER 70S TO MID 80S WILL BE THE RANGE FOR HIGHS. LOWS WILL BE IN THE 60S. MONDAY - WEDNESDAY... THERE CONTINUES TO BE UNCERTAINTY IN PRECIP CHANCES FOR EARLY NEXT WEEK WITH MODELS VARYING FROM RUN TO RUN. WILL KEEP 20 PERCENT POPS IN FOR MONDAY AND PART OF TUES FOR THIS FORECAST. TEMPERATURES LOOK TO BE IN THE 80S FOR HIGHS AND 60S/LOW 70S FOR LOWS. && .AVIATION (00Z TAF ISSUANCE)... A COLD FRONT ASSOCIATED WITH A STRONG LOW PRESSURE SYSTEM IN THE NORTHERN CONUS WILL BE IN THE VICINITY TONIGHT ACROSS SOUTH-CENTRAL INDIANA AND CENTRAL KENTUCKY. AS IT DOES SO...POP-UP SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE OHIO VALLEY. HOWEVER...PRECIPITATION WILL BE CLEARING THE AREA OVERNIGHT AND CAN THEREFORE EXPECT VFR CONDITIONS ON THURSDAY. FOG FORMATION DOES NOT APPEAR TO BE AN ISSUE FOR THE EARLY MORNING HOURS TOMORROW AS WINDS WILL NOT BE ABLE TO DIE OFF ENOUGH. WITH THE TIGHT PRESSURE GRADIENT ASSOCIATED WITH THE LOW PRESSURE SYSTEM...WINDS MAY BE GUSTY AT TIMES THROUGH TONIGHT AND THEN PICK BACK UP AGAIN AFTER SUNRISE ON THURSDAY. THE CURRENT SW WIND FLOW WILL SHIFT TOWARD A MORE WESTERLY FLOW DURING THE DAY TOMORROW WITH THE PASSAGE OF THE COLD FRONT. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........MJ LONG TERM.........AMS AVIATION..........LG/RJS
Hazardous weather outlook, Jun 22, 4:03 PM EDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 403 PM EDT WED JUN 22 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-232015- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 403 PM EDT WED JUN 22 2011 /303 PM CDT WED JUN 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. AS A COLD FRONT MOVES EAST THROUGH THE REGION...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...BRIEF HEAVY RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EARLY NEXT WEEK AS THE FRONTAL BOUNDARY STALLS ACROSS THE TENNESSEE VALLEY. NO ORGANIZED THREAT OF SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. MJ/AMS
In the hours before
Local storm report, Jun 22, 9:43 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND DMG JEFFERSONTOWN 38.21N 85.57W
06/22/2011 JEFFERSON KY TRAINED SPOTTER
LARGE TREES DOWN...ESTIMATING 12 INCH DIAMETER LIMBS
DOWN...TREE ON FIRE ON SUE ELLEN DRIVE
&&
EVENT NUMBER LMK1100946
LGLocal storm report, Jun 22, 9:44 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
944 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM WALL CLOUD BRANDENBURG 38.00N 86.18W
06/22/2011 MEADE KY TRAINED SPOTTER
ROTATING WALL CLOUD REPORTED
&&
EVENT NUMBER LMK1100947
LGLocal storm report, Jun 22, 10:00 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1000 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM FUNNEL CLOUD 2 SE GARRETT 37.88N 86.10W
06/22/2011 MEADE KY TRAINED SPOTTER
SPOTTER REPORTED FUNNEL CLOUD FORMING
&&
EVENT NUMBER LMK1100948
LGLocal storm report, Jun 22, 10:02 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1002 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD PEWEE VALLEY 38.31N 85.49W
06/22/2011 OLDHAM KY TRAINED SPOTTER
CREEK REPORTED OVER ITS BANKS...POSSIBLY REACHING
ROADWAY
&&
EVENT NUMBER LMK1100949
LGLocal storm report, Jun 22, 10:05 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1005 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND GST 2 E BRANDENBURG 38.00N 86.14W
06/22/2011 E60 MPH MEADE KY NWS EMPLOYEE
&&
EVENT NUMBER LMK1100950
LGSpecial weather statement, Jun 22, 10:11 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1011 PM EDT WED JUN 22 2011
KYZ033-034-230245-
HENRY-SHELBY-
1011 PM EDT WED JUN 22 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
STRONG WINDS...
AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF NEW
CASTLE TO SHELBYVILLE TO 7 MILES SOUTHWEST OF SHELBYVILLE...AND
MOVING EAST AT 25 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND
STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE
STORMS.
* THESE STORMS WILL ALSO IMPACT...
SHELBYVILLE...
DEFOE AND MIDDLETOWN HEIGHTS...
MULBERRY AND VEACHLAND...
HOOPER AND OLD CHRISTIANBURG...
HEMP RIDGE...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 28 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3841 8488 3839 8490 3838 8490 3836 8492
3837 8493 3835 8497 3828 8501 3814 8506
3814 8537 3820 8540 3836 8514 3842 8489
TIME...MOT...LOC 0211Z 256DEG 21KT 3833 8511 3822 8528
3816 8532
RSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:43 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 32 min |
| Jun 22, 9:39 PM EDT | Tornado Warning | LMK | Harrison | 36 min |
| Jun 22, 9:40 PM EDT | Areal Flood Advisory | LMK | Clark, Floyd | 3 hr |
| Jun 22, 10:06 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 24 min |
| Jun 23, 2:30 AM EDT | Special Weather Statement | LMK | Harrison | 30 min |
| Jun 22, 8:03 PM EDT | Tornado Warning | LMK | Jefferson | 27 min |
| Jun 22, 8:25 PM EDT | Tornado Warning | LMK | Jefferson, Oldham | 20 min |
| Jun 22, 8:43 PM EDT | Tornado Warning | LMK | Jefferson, Oldham, Shelby | 32 min |
| Jun 22, 9:01 PM EDT | Tornado Warning | LMK | Jefferson | 14 min |
| Jun 22, 9:11 PM EDT | Tornado Warning | LMK | Henry, Shelby | 34 min |
| Jun 22, 9:13 PM EDT | Tornado Warning | LMK | Jefferson, Oldham, Shelby | 32 min |
| Jun 22, 9:31 PM EDT | Tornado Warning | LMK | Jefferson | 29 min |
| Jun 22, 9:42 PM EDT | Tornado Warning | LMK | Shelby | 33 min |
| Jun 22, 9:50 PM EDT | Tornado Warning | LMK | Jefferson, Shelby | 25 min |
| Jun 22, 10:11 PM EDT | Special Weather Statement | LMK | Shelby | 34 min |
| Jun 22, 10:32 PM EDT | Special Weather Statement | LMK | Bullitt | 28 min |
| Jun 23, 3:05 AM EDT | Special Weather Statement | LMK | Jefferson, Oldham | 25 min |
| Jun 23, 3:34 AM EDT | Special Weather Statement | LMK | Henry, Jefferson, Oldham, Shelby | 26 min |
| Jun 23, 3:46 AM EDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jun 23, 12:36 PM EDT | Tornado Warning | LMK | Anderson, Woodford | 24 min |
| Jun 23, 12:54 PM EDT | Special Weather Statement | LMK | Fayette | 36 min |
| Jun 23, 1:10 PM EDT | Tornado Warning | LMK | Bourbon, Clark, Fayette | 35 min |
| Jun 23, 1:40 PM EDT | Tornado Warning | LMK | Bourbon, Clark | 20 min |
| Jun 23, 2:09 PM EDT | Special Weather Statement | LMK | Fayette | 21 min |
| Jun 23, 2:13 PM EDT | Special Weather Statement | LMK | Mercer | 32 min |
| Jun 23, 2:56 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 34 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | LMK | Madison | 29 min |
| Jun 23, 5:43 PM EDT | Special Weather Statement | LMK | Lincoln | 32 min |
| Jun 23, 6:54 PM EDT | Special Weather Statement | LMK | Russell | 21 min |
| Jun 23, 7:08 PM EDT | Special Weather Statement | LMK | Madison | 22 min |
Nearby
Flash Flood Warnings in Kentucky, 2011Flash Flood Warnings in Indiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.